# SDR P5CA2009100201608

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 38,111 hours, 6,333 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT R1 WINDOW ARCED AND THE OUTER LAYER OF WINDOW DELAMINATED.  WINDOW AND WINDOW HEAT CONTROLLER REPLACED IAW AMM 56-11-01.
